# SDR VNAA2012073100016

- Difficulty date: July 31, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N719PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10177
- Aircraft time: 18,639 hours, 18,718 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Loop
- Condition: Out Of Position
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RIGHT BLEED DUCT RED WARNING MESSAGE IN FLIGHT.  CREW FOLLOWED QRH PROCEDURE, DIVERTED AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED LEAK CHECK OF RIGHT PACK / RIGHT BLEED DUCTS.  NO LEAKS DETECTED.  MAINTENANCE INSPECTED BLEED LEAK SENSING ELEMENTS, REPOSITIONED BLEED LOOPS THAT WERE FOUND TO BE TOUCHING AND INTERTWINED AND PERFORMED CHECKS.  ALL WORK ACCOMPLISHED BY MAINTENANCE USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
